New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
I am so confused!!!!! Provigel
1 Replies
Annie - June 18

They are ruling in fibro with me. My ANA was negative, I believe that means I do not have lupus, scleroderma etc. My symptoms so exactly fit fibro it is amazing. IBS, am headaches, tooth grinding and TMJ, morning stiffness and fatigue, brain fog, muscles pain and thigh muscles twitch, very poor balance...I could go on. I am so tired of feeling bad. I had the weight loss surgery three years ago and lost 190 lbs....this is a malabsorptive procedure, so it might complicate my treatment, altho my labs are "fine." My PMD is a smart guy but no fibro expert. I am seeing a neuro doc next month. My PMD put me on Provigil. At the same time, I was researching fibro and ran across the guafinesin protocol and also the Tums thing, which I started. I DO feel a little better.....not 100% by any means tho. Has anyone out there used Provigil OR the Guia/Tums thing??? How did you do?? I am on several meds - Zoloft and Serzone for depression, Klonapin for RLS, Ambien, Nexium, B12 injections, vitamins. I do not absorb (into the bones-) calcium carbonate (ie Tums-) - calcium citrate only, so I wonder if I should bother with Tums. I dont want to get kidney stones! ANY comments, advice etc would be welcome.

 

R.S.Hagen - October 10

Hi Annie, Yes provigel is being used, I think it is for the daytime fatigue, it's also a drug for narcolepsy, (and sleep apnea) so that makes sense, but I think if you are taking it you might need something for sleep, cause some of the side effects are sleeplessness. so you wouldn't want to take it after 3PM. I had such an aweful flare this past few months and one of the problems was severe sleepyness in the afternoon, I was wondering if I had narcalepsy.
I am now taking only pain drugs and neurontin for the nerve burning pain. It does help me sleep as well., You might benefit seeing a rhuemetologist, and joining a possitive program so that you could get off of some of your other meds, they seem to be a lot and can mask and create other symptoms you don't want.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question